# SDR MASA200602415

- Difficulty date: October 10, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 9,052 hours, 6,724 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2609 CLT.  PILOT REPORTED STAB FAULT STATUS MESSAGE.  MX RESET SYS.
